# SDR DHL2003804661

- Difficulty date: February 12, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR  INTERIM REPAIR AT AFT LWR JAMB CORNER STA. 55.00 LT  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 15 REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG. 1 CUT OUT DAMAGED AREA IAW SRM 53-2-0 FIG , FABRICATED FILLER & DOUBLER (7075 T6 0.63) & TRIPLER (7075T6 .080) IAW SRM53-2-0 FIG 15 . CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B.  ISTALLED FILLER , DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG. 15 , SRM 51-1-21 PG. 1 , SRM 51-1-20D PG. 9 , SRM51-1-15 PG 1
